# SDR SWIA200923324

- Difficulty date: December 18, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 16,804 hours, 13,160 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT NR 4 INOP.  (FLT 6648)  RELAMPED EMERGENCY CEILING LIGHT.
